MathSciNet Relay Station
MathSciNet bibliographic data
MR2899135 45G10 (45D05)
Khan, Majid; Gondal, Muhammad Asif; Kumar, Sunil A new analytical solution procedure for nonlinear integral equations. Math. Comput. Modelling 55 (2012), no. 7-8, 1892–1897.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement